# SDR CALA2014122392855

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,738 hours, 15,116 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BS 1303.5 & 1 INCHES BELOW STRINGER 37L.  REPAIRED DENT IN FUSELAGE SKIN IAW ECRA 5330-04977.
